Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello

I can't take Accutane!!!!

Recommended Posts

I don't get this... I took a blood test in January and it said I was fine and ready to take accutane but I didn't take it... then I get a blood test in April and it says somehting in my LIVER IS TO HIGH!!!!!!!!!!!!!!! what the fuck does that supposed to mean, I had everything planned out, I quit my job at the car wash... I was hoping to take the accutane today and the nurse calls me and says I can't fucking take the pill... anyone what i can do to lower whatever the fuck is in my liver?

Share this post


Link to post
Share on other sites

Yes I did, and the fasting has nothing to do with the liver according to the nurse.

Share this post


Link to post
Share on other sites

i don't know then... maybe something changed since january.... like your diet or something..

Share this post


Link to post
Share on other sites

maybe the accutane is negatively effecting your liver and you should not take it. The side effects of that drug are no joke and should be taken seriously or you could end up with much worse problems than acne. They have blood tests for a reason.

-Cory

Share this post


Link to post
Share on other sites

yes your liver enzymes are too high. this happened to me and my dr asked if i drank alot. i said no but i had just started some medication and thought that was it. so i guess if you drink alot, take other medications, or have had hepatitis you can't go on accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×